# SDR DXTA2008122403436

- Difficulty date: December 24, 2008
- Submitted: December 24, 2008
- Operation: Air carrier
- Aircraft: N740QS
- Make and model: Gulstm 200
- Aircraft serial: 194
- Aircraft time: 307 hours, 191 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Inoperative
- Location: Left
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT MAIN LANDING GEAR WOULD NOT EXTEND. GOT A RED UNSAFE INDICATION.
